MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPICC PROVENA SOLO; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWERPICC PROVENA SOLO; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1295108FD2
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
During insertion of double lumen picc there was no ecg reading from the wire in the picc to the ultrasound machine.All connections were checked.The wire inside the picc was removed.There were two places from the tip extending 3 inches that appeared bent.The piece closest to the tip of the wire broke off onto the sterile field.

Brand Name
POWERPICC PROVENA SOLO
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key20597954
Report Number20597954
Device Sequence Number6550823
Product Code LJS
UDI-Device Identifier00801741154904
UDI-Public00801741154904
Combination Product (Y/N)N
Initial Reporter StateOK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
Report Date (Section F) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1295108FD2
Device Catalogue NumberS1295108FD2
Device Lot NumberREJN3811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight50 KG
Date Report Sent to FDA08/05/2024